MENU

You are here

Publications

Export 79 results:
Filters: First Letter Of Title is D  [Clear All Filters]
Journal Article
Gigli N, Pasqualetto E. Differential structure associated to axiomatic Sobolev spaces. Expositiones Mathematicae [Internet]. 2019 . Available from: http://www.sciencedirect.com/science/article/pii/S0723086918300975
Dubrovin B. Differential geometry of the space of orbits of a Coxeter group. J. Differential Geometry Suppl.4 (1998) 181-211 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3562
Zelenko I, Chengbo L. Differential geometry of curves in Lagrange Grassmannians with given Young diagram. Differential Geom. Appl. 27 (2009) 723-742 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3819
Ambrosetti A. Differential equations with multiple solutions and nonlinear functional analysis. Equadiff 82 (Wurzburg, 1982), 10--37, Lecture Notes in Math., 1017, Springer, Berlin, 1983 [Internet]. 1982 . Available from: http://hdl.handle.net/1963/222
Garroni A, Nesi V, Ponsiglione M. Dieletric breakdown: optimal bounds. Proc. of the Royal Society of London Series A-Mathematical Physical and Engineering Sciences 457 (2001): p. 2317-2335, OCT. 8, 2001 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1569
Beg Q, Zampieri M, Klitgord N, Collins S, Serres M, Segrè D, Altafini C. Detection of transcriptional triggers in the dynamics of microbial growth: application to the respiratory-versatile bacterium Shewanella oneidensis. Nucleic Acids Research, Volume 40, Issue 15, August 2012, Pages 7132-7149 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6506
Bertola M. The dependence on the monodromy data of the isomonodromic tau function. Comm. Math. Phys. [Internet]. 2010 ;294:539–579. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1007/s00220-009-0961-7
Iurlano F. A density result for GSBD and its application to the approximation of brittle fracture energies. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34647
Bertola M, Giavedoni P. A degeneration of two-phase solutions of the focusing nonlinear Schrödinger equation via Riemann-Hilbert problems. J. Math. Phys. [Internet]. 2015 ;56:061507, 17. Available from: http://dx.doi.org/10.1063/1.4922362
Bambusi D, Berti M, Magistrelli E. Degenerate KAM theory for partial differential equations. Journal of Differential Equations. 2011 ;250:3379-3397.
Amelino-Camelia G, Marciano A, Matassa M, Rosati G. Deformed Lorentz symmetry and relative locality in a curved/expanding spacetime. Phys. Rev. D 86 (2012) 124035. 2012 .
Bonelli G, Prudenziati A, Tanzini A, Jie Y. Decoupling A and B model in open string theory: topological adventures in the world of tadpoles. JHEP 06 (2009) 046 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3632
Soranzo N, Ramezani F, Iacono G, Altafini C. Decompositions of large-scale biological systems based on dynamical properties. Bioinformatics (Oxford, England). 2012 Jan; 28(1):76-83 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/5226
Bianchini S, Tonon D. A Decomposition Theorem for BV functions. Communications on Pure and Applied Analysis [Internet]. 2011 ;10(6):1549-1566. Available from: http://hdl.handle.net/20.500.11767/14599
Dal Maso G, Toader R. Decomposition results for functions with bounded variation. Boll. Unione Mat. Ital. (9) 1 (2008) 497-505 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/3535
Bertola M, Bros J, Gorini V, Moschella U, Schaeffer R. Decomposing quantum fields on branes. Nuclear Phys. B. 2000 ;581:575–603.
Ruziboev M. Decay of correlations for invertible maps with non-Hölder observables. Dynamical Systems [Internet]. 2015 ;30:341-352. Available from: https://doi.org/10.1080/14689367.2015.1046816
Correggi M, Dell'Antonio G. Decay of a bound state under a time-periodic perturbation: a toy case. J. Phys. A 38 (2005) 4769-4781 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2298
Alzetta G, Arndt D, Bangerth W, Boddu V, Brands B, Davydov D, Gassmöller R, Heister T, Heltai L, Kormann K, et al. The deal.II Library, Version 9.0. JOURNAL OF NUMERICAL MATHEMATICS [Internet]. 2018 . Available from: https://doi.org/10.1515/jnma-2018-0054
Arndt D, Bangerth W, Davydov D, Heister T, Heltai L, Kronbichler M, Maier M, Pelteret J-P, Turcksin B, Wells D. The deal.II Library, Version 8.5. JOURNAL OF NUMERICAL MATHEMATICS [Internet]. 2017 ;25:137–145. Available from: https://www.dealii.org/deal85-preprint.pdf
Bangerth W, Davydov D, Heister T, Heltai L, Kanschat G, Kronbichler M, Maier M, Turcksin B, Wells D. The deal.II library, Version 8.4. JOURNAL OF NUMERICAL MATHEMATICS [Internet]. 2016 ;24:135–141. Available from: https://www.math.clemson.edu/ heister/preprints/deal84-preprint.pdf
Bangerth W, Heister T, Heltai L, Kanschat G, Kronbichler M, Maier M, Turcksin B. The deal.II Library, Version 8.3. ARCHIVE OF NUMERICAL SOFTWARE [Internet]. 2016 ;4:1–11. Available from: http://nbn-resolving.de/urn:nbn:de:bsz:16-ans-231226
Bangerth W, Heister T, Heltai L, Kanschat G, Kronbichler M, Maier M, Turcksin B, Young TD. The deal.II Library, Version 8.2. Archive of Numerical Software, vol. 3, n. 100, (2015), pages : 1-8 [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34464
Sartori A, Giuliani N, Bardelloni M, Heltai L. Deal2lkit: a Toolkit Library for High Performance Programming in deal.II. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/35006
Sartori A, Giuliani N, Bardelloni M, Heltai L. deal2lkit: A toolkit library for high performance programming in deal.II. SOFTWAREX. 2018 ;7:318–327.

Pages

Sign in